# SDR SWAA2024072403544

- Difficulty date: June 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231FF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] PANEL 231FF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARAR 9.A.1 DUE TO AMOUNT OF ALL DAMAGE.;[02] JOB COMPLETE.
